# SDR USAA2013032600012

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,927 hours, 44,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CORROSION ON STRINGER AT BS 907, S25R.  REPAIRED STRINGER AT BS 907, S25R IAW EA 104680.
